# SDR 96ZZZX4632

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 771706
- Condition: Failed
- Location: Low Comp C6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS INSPECTED FOR CUSTOMER WHO REPORTED 'SURGE DURING CRUISE', AND C6, 7 AND 13 STAGE BLADE DAMAGE.  DISASSEMBLY FINDINGS REVEALED 2 EACH LIBERATED C6 BLADES AND EXTENSIVE DAMAGE TO HPC.  THE FAILED BLADES ARE UNDER INVESTIGATION AT GREENWICH-TEXAS.
